# SDR CALA2016112500971

- Difficulty date: November 25, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 53,891 hours, 22,396 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST NOT OK EPSU BATTERY AFT LEFT. RESET CIDS SYS GRD TEST EMERGENCY SYS THRU FWD ATT PNL, TEST OK NO MSG NOTED
